Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 90, NWS Jackson, MS

April 22, 2015Hinds County, Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2015, 7:09 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2015, 7:09 PM CDT (00:09 UTC)
Expired
Apr 22, 2015, 7:58 PM CDT
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hinds County, MS, Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 21 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 7:14 PM CDTTSTM WND DMG4 Se Raymond, MSTREES AND POWER LINES DOWNED. TREES BLOCKING THE ROAD AT MIDWAY RD AND THIGPEN RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1857 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS54 KJAN 230009
SVRJAN
MSC049-089-121-230115-
/O.NEW.KJAN.SV.W.0090.150423T0009Z-150423T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT WED APR 22 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  SOUTH CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
  EASTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 815 PM CDT

* AT 708 PM CDT...A SEVERE THUNDERSTORM WERE LOCATED ALONG A LINE 
  EXTENDING FROM NEAR BOLTON TO RAYMOND TO NEAR DRY GROVE...MOVING 
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JACKSON...CLINTON AND POCAHONTAS AROUND 720 PM CDT.
  BYRAM AND TERRY AROUND 725 PM CDT.
  RIDGELAND...RICHLAND AND WHITES AROUND 735 PM CDT.
  FLOWOOD...FLORENCE AND MONTEREY AROUND 740 PM CDT.
  PEARL AROUND 745 PM CDT.
  BRANDON AND STAR AROUND 750 PM CDT.
  PINEY WOODS AROUND 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3248 9039 3247 9022 3244 8991 3205 8991
      3205 9038
TIME...MOT...LOC 0008Z 284DEG 33KT 3239 9044 3228 9042 3217 9048 

HAIL...<.75IN
WIND...60MPH
 
$$

19
3 follow-up statements
128 
WWUS54 KJAN 230033
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
733 PM CDT WED APR 22 2015

MSC049-089-121-230115-
/O.CON.KJAN.SV.W.0090.000000T0000Z-150423T0115Z/
RANKIN MS-MADISON MS-HINDS MS-
733 PM CDT WED APR 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN RANKIN...SOUTH CENTRAL MADISON AND SOUTHEASTERN
HINDS COUNTIES...

AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG A LINE 
EXTENDING FROM NEAR CLINTON TO NEAR JACKSON TO BYRAM TO TERRY... 
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  RICHLAND AROUND 740 PM CDT.
  PEARL...RIDGELAND...FLORENCE AND WHITES AROUND 745 PM CDT.
  FLOWOOD AND MONTEREY AROUND 750 PM CDT.
  BRANDON AND STAR AROUND 755 PM CDT.
  PINEY WOODS AND FANNIN AROUND 805 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3244 8991 3205 8991 3205 9038 3226 9034
      3245 9038
TIME...MOT...LOC 0032Z 280DEG 29KT 3239 9026 3229 9023 3218 9023 3211
9029

HAIL...<.75IN
WIND...60MPH
 
$$

19
861 
WWUS54 KJAN 230046
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT WED APR 22 2015

MSC089-230055-
/O.CAN.KJAN.SV.W.0090.000000T0000Z-150423T0115Z/
MADISON MS-
746 PM CDT WED APR 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MADISON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3239 8991 3205 8991 3205 9023 3224 9022
      3239 9022
TIME...MOT...LOC 0045Z 270DEG 27KT 3238 9015 3227 9012 3217 9012 3209
9018

$$

MSC049-121-230115-
/O.CON.KJAN.SV.W.0090.000000T0000Z-150423T0115Z/
RANKIN MS-HINDS MS-
746 PM CDT WED APR 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN RANKIN AND EAST CENTRAL HINDS COUNTIES...

AT 745 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RIDGELAND TO PEARL TO FLORENCE TO WHITES...MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MONTEREY AROUND 750 PM CDT.
  BRANDON AND STAR AROUND 800 PM CDT.
  PINEY WOODS AROUND 805 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3239 8991 3205 8991 3205 9023 3224 9022
      3239 9022
TIME...MOT...LOC 0045Z 270DEG 27KT 3238 9015 3227 9012 3217 9012 3209
9018

HAIL...<.75IN
WIND...60MPH
 
$$

19
922 
WWUS54 KJAN 230058
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CDT WED APR 22 2015

MSC049-121-230107-
/O.CAN.KJAN.SV.W.0090.000000T0000Z-150423T0115Z/
RANKIN MS-HINDS MS-
758 PM CDT WED APR 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RANKIN AND EAST
CENTRAL HINDS COUNTIES IS CANCELLED...
            
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER...GUSTY WINDS 
AROUND 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3239 8991 3205 8991 3205 9023 3224 9022
      3239 9022
TIME...MOT...LOC 0056Z 284DEG 33KT 3235 9003 3224 9000 3214 9000 3206
9006

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:58 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Apr 22, 3:58 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT WED APR 22 2015

.DISCUSSION...FOR THE MOST PART...THE AIRMASS ACROSS THE CWA REMAINS
DRY AND STABLE AS LOW TO MID 50S DEWPOINTS OVERSPREAD THE AREA. SOME
CU HAS TRIED TO FORM...BUT MOST APPEARS FLAT WITH LITTLE VERTICAL
DEVELOPMENT. RADAR IS INDICATING A CLUSTER OF STORMS OVER SOUTHERN
AR...AND MUST OBVIOUSLY BE ELEVATED CONSIDERING THE LOW LEVEL DRY
AIR.

MID LEVEL ZONAL FLOW CONTINUES TO BE CHARACTERIZED BY WEAK
SHORTWAVES. THESE WAVES...COUPLED WITH LOW LEVEL INSTABILITY HAVE
BEEN QUITE PROFICIENT AT NOCTURNAL MCS GENERATION WHICH TENDS TO
LINGER INTO THE MORNING HOURS. WHILE SOME SCATTERED CONVECTION DOES
SEEMS LIKELY TO LINGER INTO THE EVENING OVER THE FAR WESTERN FRINGES
OF THE AREA...EXPECT FURTHER DEVELOPMENT TO GET UNDERWAY AFTER
MIDNIGHT OVER THE ARKLATEX AND POSSIBLY POSE A PROBLEM OVER OUR
WESTERN SECTIONS PRIOR TO DAWN. THE SEVERE POTENTIAL SHOULD BE
LIMITED IN THESE AREAS AS THE CONVECTION SHOULD BE ON THE DOWNSWING
AS IT MOVES INTO THE AREA. OTHERWISE FOR THURSDAY/THURSDAY
NIGHT...JUST AIRMASS COMVECTION EXPECTED MAINLY OVER THE SOUTH AS
SURFACE WARM FRONT FINALLY MAKES IT INTO THE AREA. SEVERE THREAT FOR
THIS TIME PERIOD STILL LOOKS LIMITED AS LOW LEVEL WIND FIELD STAYS
RATHER WEAK. BEST POTENTIAL WILL REMAIN OVER THE WEST IN BEST
WIND/MOISTURE/INSTABILITY COMBINATION.

INCREASING SW FLOW ALOFT AS MID/UPPER LEVEL SYSTEM APPROACHES ALONG
WITH 120+ KNOT 300 MB JET WILL ALLOW LOWER LEVEL WINDS TO STIFFEN BY
FRIDAY. THE WARM SECTOR LOOKS TO SURGE WELL INLAND AS MID 60
DEWPOINTS MANAGE TO GET AS FAR NORTH AS HIGHWAY 49 BY AFTERNOON WITH
LOWER 70 DEWPOINTS IMPINGING UPON THE LOWER MS RIVER PORTIONS OF OUR
AREA. THESE DEWPOINTS WILL CONTINUE TO NOSE UPWARD DURING THE EVENING
WITH INCREASING LOW LEVEL WINDS. IMPRESSIVE THERMODYNAMIC AND
KINEMATIC FIELDS IN PLACE DURING THIS TIME FRAME. NEAR 30 VERTICAL
TOTALS AND NEAR 7 C/KM MID LEVEL LAPSE RATES LOOK TO BE COINCIDENT
WITH NEAR 500 M2/S2 0-3KM SRH (MOST OCCURRING IN THE 0-1 KM LAYER)
AND 60+ KNOTS OF DEEP LAYER SHEAR. HAVE RAISED HAZARDOUS WEATHER
OUTLOOK THREAT LEAVEL TO ELEVATED AS CONFIDENCE CONTINUES TO INCREASE
IN MULTIFACETED SEVERE WEATHER EVENT LATE FRIDAY AFTERNOON INTO THE
OVERNIGHT.

GFS/ECMWF ARE IN AGREEMENT THAT SYSTEM WILL SLOW A BIT BEFORE
EXITING OUR AREA. WITH THIS RESULT...SEVERE CONVECTIVE THREAT WILL
CONTINUE INTO SATURDAY WHERE MOST FAVORABLE THERMODYNAMIC/KINEMATIC
FIELDS WILL SHIFT TO THE EASTERN SECTIONS...WITH NO CLEAR WESTWARD
CUT OFF. THEREFORE...WILL CONTINUE OUR ELEVATED THREAT IN THE HWO FOR
THE MAJORITY OF SATURDAY AS WELL./26/

&&

.AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 21Z OVER THE WHOLE
AREA. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTN.
CONDITIONS WILL LOWER BY THIS EVENING FROM THE WEST AS SCT TO
NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       62  81  64  77 /  35  39  20  76
MERIDIAN      59  78  59  76 /  26  35  20  66
VICKSBURG     61  80  65  78 /  47  45  20  81
HATTIESBURG   63  84  67  79 /  34  37  20  59
NATCHEZ       63  82  68  79 /  62  39  20  78
GREENVILLE    60  71  60  75 /  47  47  20  82
GREENWOOD     58  72  57  75 /  39  43  20  79

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

26/17
Hazardous weather outlook, Apr 22, 3:56 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT WED APR 22 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>042-047-048-053-
054-059>063-072-232100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-ISSAQUENA-
SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
LINCOLN-LAWRENCE-MARION-
356 PM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...
AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

THERE IS A LIMITED THREAT TONIGHT INTO EARLY THURSDAY FOR SEVERE
STORMS CAPABLE OF PRODUCING UP TO HALF DOLLAR SIZED HAIL...DAMAGING
WIND GUSTS UP TO 60 MPH...AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG AND WEST OF A LINE FROM GREENVILLE TO JUST EAST OF JACKSON TO A
COLUMBIA LINE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL
BE AN ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE
HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ.
THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60
MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE
LINE AREA.

FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF
DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH
FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM
WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK
OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW
TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH THURSDAY AND FRIDAY THROUGH SATURDAY.

MSZ018-019-025>033-035>039-043>046-049>052-055>058-064>066-073-
074-232100-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-LAMAR-
FORREST-
356 PM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL
BE A ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE
HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ.
THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60
MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE
LINE AREA.

FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF
DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH
FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM
WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK
OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW
TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY
THROUGH SATURDAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 22, 5:13 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     COLLINSTON              32.69N 91.87W
04/22/2015                   MOREHOUSE          LA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

&&

CME
Local storm report, Apr 22, 5:27 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     OAK RIDGE               32.62N 91.77W
04/22/2015                   MOREHOUSE          LA   EMERGENCY MNGR

            SIGNFICANT WIND DAMAGE ALL ACROSS THE S PART OF THE
            PARISH. WIDESPREAD DOWNED TREES...HOMES AND VEHICLES
            DAMAGED.

&&

CME
Local storm report, Apr 22, 6:22 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     4 ENE EPPS              32.63N 91.42W
04/22/2015                   WEST CARROLL       LA   PUBLIC

            TREES AND AT LEAST 12 POWER POLES REPORTED DOWN AROUND
            POVERTY POINT. REPORTED VIA SOCIAL MEDIA

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 5:55 AM CDTSpecial Weather StatementJANBolivar35 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.